On steady incompressible three-dimensional hydromagnetic flows

Prasad, G. ; Singh, T. (1982) On steady incompressible three-dimensional hydromagnetic flows Proceedings of the American Mathematical Society, 85 (1). pp. 79-86. ISSN 0002-9939

Full text not available from this repository.

Official URL: http://www.jstor.org/pss/2043287


In this paper certain theorems of theoretical interest have been established with the help of the geometrical properties of Faraday's surface (which is spanned by the flow and field lines). These theorems shed light on the behavior of steady incompressible hydromagnetic flows. The complex-lamellar acceleration and simple geodesic motion admitted by such flows have also been studied.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Hydromagnetic Flows; Faraday's Surface; Complex-lamellar Acceleration; Simple Geodesic Motion
ID Code:36873
Deposited On:17 Apr 2011 14:48
Last Modified:17 Apr 2011 14:48

Repository Staff Only: item control page